Dimitrios E. Kalikakis, "On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space", Abstract and Applied Analysis, vol. 7, Article ID 382157, 11 pages, 2002. https://doi.org/10.1155/S1085337502000799
On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space
This paper proves that any nonregular nonparametric saddle surface in a three-dimensional space of nonzero constant curvature , which is bounded by a rectifiable curve, is a space of curvature not greater than in the sense of Aleksandrov. This generalizes a classical theorem by Shefel' on saddle surfaces in .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.